Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Unable to have a BM without a suppository
avatar
ledev68 posted:
I have IBS with constipation, have had for about 35 years. I had been using Miralax for many years. It worked okay. Sometimes I'd have to take 2 doses a day, but usually always produced results. Then I started having extended periods of constipation, so doc tried amatiza. I gave it a couple of weeks, and it produced no results. So then he tried linzess, and added dulcolax suppositories, and miralax at night. At first I was having runny stools with the Linzess in the mornings, but then that stopped. It is now to a point where I have to use a suppository in order to have a BM. Also have had nausea for several months, although don't know if that has anything to do with it. I have had such severe constipation in the past I've had to be hospitalized, but something was always found to fix the problem. This has been going on for over a week. I hate the idea that at age 45 my most basic functions are starting to fail me unless I use some form of intervention. Any suggestions?
Reply


Helpful Tips

Need Quick Answers?
We know many of our members come to our communities in pain and looking for quick answers to get them some relief. Because communities are ... More
Was this Helpful?
37 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website